# SDR SWAA2023042029094

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 32,413 hours, 15,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEXT TO FWD ENTRY DOOR INOP.<[01] RELAMPED EXTERIOR EMERGENCY LIGHT NEXT TO FWD ENTRY DOOR PER AMM 33-51-04; OPS CK GOOD.
